Results may vary from person to person. We recommend a consultation with a trichologist

Over 235
⭐️⭐️⭐️⭐️⭐️ reviews

For a FREE Hair Assessment

CALL 0207 152 4473

Over 235 ⭐️⭐️⭐️⭐️⭐️ reviews on Trustpilot

For a FREE Hair Assessment

CALL 0207 152 4473

What Medications Cause Hair Loss?

Question: What medications cause hair loss? I have RA, high blood pressure, high cholesterol, allergies and depression for which I take medication. Which of these cause hair loss? Answer: Any one of them can, you need to ask your pharmacist or trichologist about it. Do you have Hair Loss Problems, read our Hair Loss Help

Written by Paul

Posted on: March 24, 2009

Follow us

medications1

Question: What medications cause hair loss? I have RA, high blood pressure, high cholesterol, allergies and depression for which I take medication. Which of these cause hair loss?

Answer: Any one of them can, you need to ask your pharmacist or trichologist about it.

Do you have Hair Loss Problems, read our Hair Loss Help